Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suggest treatment for numbness in the left knee

User rating for this question
Excellent
Answered by

Neurologist
Practicing since : 2007
Answered : 1710 Questions
Question
Hello Doctor,
From last 3-4 months, I have been feeling numbness on part just above left knee all of a sudden. I noticed that it's happening when I walk more in a day or stand for long time. I see that it's happening from almost an year but from last 4 months it turned out to be more frequent that I can notice. I have visited Doctor and came to know that there is a problem with reflexes in legs and was advised to get stimulus in nerves tested. As prescribed by Doctor, for now I started using Gabafin 300 to see if it helps. Can you please suggest if it's something serious or can be cured by medicines. Also please suggest next steps if some quick treatment need to be done.
Wed, 30 May 2018 in Brain and Spine
 
 
Answered by Dr. Ajay Panwar 11 minutes later
Brief Answer:
Get the tests done.

Detailed Answer:
Hi,
Thanks for being on healthcaremagic.com.
I am Dr.Ajay Panwar, a neurologist, here to answer your query.

In presence of numbness in proximal lower limb region(above knee,as you said) in association with impaired reflexes may be due to nerve related problems or nerve radicle compression due to lumbar disc disease. So, Nerve conduction studies and/or MRI of Lumbosacral spine can help to establish the diagnosis. Besides, the investigations should be guided by the neurological examination. Meanwhile, you can continue Gabafin.

Hope that helps.If you have some further questions,I shall be glad to answer them.

Regards
Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor